Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 719834, 7 pages
http://dx.doi.org/10.1155/2013/719834
Research Article

Generalized -Bernstein-Schurer Operators and Some Approximation Theorems

Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India

Received 19 May 2013; Accepted 30 July 2013

Academic Editor: Simone Secchi

Copyright © 2013 M. Mursaleen and Asif Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [17 citations]

The following is the list of published articles that have cited the current article.

  • Afşin Kürşat Gazanfer, and İbrahim Büyükyazıcı, “Approximation by Certain Linear Positive Operators of Two Variables,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • M. Mursaleen, Faisal Khan, and Asif Khan, “APPROXIMATION PROPERTIES FOR MODIFIED q-BERNSTEIN-KANTOROVICH OPERATORS,” Numerical Functional Analysis And Optimization, vol. 36, no. 9, pp. 1178–1197, 2015. View at Publisher · View at Google Scholar
  • M. Mursaleen, Khursheed J. Ansari, and Asif Khan, “On (p, q)-analogue of Bernstein operators,” Applied Mathematics and Computation, vol. 266, pp. 874–882, 2015. View at Publisher · View at Google Scholar
  • Mursaleen, Khursheed J. Ansari, and Asif Khan, “Some approximation results by (p, q)-analogue of Bernstein-Stancu operators,” Applied Mathematics and Computation, vol. 264, pp. 392–402, 2015. View at Publisher · View at Google Scholar
  • Mohammad Mursaleen, Md Nasiruzzaman, and Ashirbayev Nurgali, “Some approximation results on Bernstein-Schurer operators defined by ( p , q ) $(p,q)$ -integers,” Journal of Inequalities and Applications, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar
  • M. Mursaleen, Faisal Khan, and Asif Khan, “ Approximation properties for King's type modified q -Bernstein-Kantorovich operators ,” Mathematical Methods in the Applied Sciences, 2015. View at Publisher · View at Google Scholar
  • M. Mursaleen, Khursheed J. Ansari, and Asif Khan, “Approximation by Kantorovich Type q-Bernstein-Stancu Operators,” Complex Analysis and Operator Theory, 2016. View at Publisher · View at Google Scholar
  • Asha Ram Gairola, Deepmala, and Lakshmi Narayan Mishra, “Rate of Approximation by Finite Iterates of q -Durrmeyer Operators,” Proceedings of the National Academy of Sciences India Section A - Physical Sciences, vol. 86, no. 2, pp. 229–234, 2016. View at Publisher · View at Google Scholar
  • Mohammad Mursaleen, Shagufta Rahman, and Abdullah Alotaibi, “Dunkl generalization of q-Szász-Mirakjan Kantorovich operators which preserve some test functions,” Journal of Inequalities and Applications, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar
  • M. Mursaleen, and Md. Nasiruzzaman, “Dunkl generalization of Kantorovich type Szász–Mirakjan operators via q-calculus,” Asian-European Journal of Mathematics, pp. 1750077, 2016. View at Publisher · View at Google Scholar
  • Vishnu Narayan Mishra, Preeti Sharma, Adem Kiliçman, and Dilip Jain, “Statistical approximation properties of stancu type q-baskakov-kantorovich operators,” Filomat, vol. 30, no. 7, pp. 1853–1868, 2016. View at Publisher · View at Google Scholar
  • Khalid Khan, and Lobiyal, “Bèzier curves based on Lupaş (p,q)-analogue of Bernstein functions in CAGD,” Journal of Computational and Applied Mathematics, vol. 317, pp. 458–477, 2017. View at Publisher · View at Google Scholar
  • M. Mursaleen, and Khursheed J. Ansari, “Some Approximation Results on Two Parametric q-Stancu–Beta Operators,” Bulletin of the Malaysian Mathematical Sciences Society, 2017. View at Publisher · View at Google Scholar
  • H. M. Srivastava, M. Mursaleen, Abdullah M. Alotaibi, Md. Nasiruzzaman, and A. A. H. Al-Abied, “ Some approximation results involving the q -Szász-Mirakjan-Kantorovich type operators via Dunkl's generalization ,” Mathematical Methods in the Applied Sciences, 2017. View at Publisher · View at Google Scholar
  • M Mursaleen, Md Nasiruzzaman, and Abdullah Alotaibi, “On modified Dunkl generalization of Szász operators via q-calculus,” Journal of Inequalities and Applications, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar
  • M. Mursaleen, Khursheed J. Ansari, and Md Nasiruzzaman, “Approximation by q-analogue of Jakimovski–Leviatan operators involving q-Appell polynomials,” Iranian Journal of Science and Technology, Transactions A: Science, 2017. View at Publisher · View at Google Scholar
  • K. Kanat, and M. Sofyalıoğlu, “Some approximation results for Stancu type Lupaş–Schurer operators based on ( p, q )-integers,” Applied Mathematics and Computation, vol. 317, pp. 129–142, 2018. View at Publisher · View at Google Scholar